# SDR FDEA201008032934

- Difficulty date: August 3, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,205 hours, 38,606 cycles
- Engine: Pwa JT8D15
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65206583
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB HAS PROTRUDING DENT AT ELEV STA 140 WITH CRACK INDICATION. CUTOUT DAMAGED AREA DIM .7500" X .7500" AND FABRICATED REPAIR DOUBLER FROM 2024-T3, 0.032" DIM. 3" X 3" IAW SRM 55-20-3, FIG 4.  TREATED AND PRIMED PARTS IAW SRM 51-10-2. INSTALLED REPAIR DOUBLER AT LT HORIZ STAB AT ELEV STA 140 IAW SRM 51-30-2.
